# SDR WWMA9800088

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY ARM LIGHT DOES NOT ILLUMINATE.  REPLACED BULB.
